# SDR R61A2023051700288

- Difficulty date: April 24, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003909001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ELONGAED HLE IN STRINGER 24R 170-03909-001 AT FR 15 PER ETD 2023-170-009823.   REPAIRED ELONGAED HOLE IN STRINGER 24R 170-03909-001 AT FR 15 PER ETD 2023-170-009823 REV B
